# SDR UPS802514

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED, BOTH GEAR NOT LATCHED AND DOOR NOT LATCHED LIGHTS REMAINED ILLUMINATED, RECYCLED GEAR, ALL INDICATIONS NORMAL.  REPLACED RT MAIN GEAR DOWNLOCK SWITCH - PERFORMED GEAR SWING, ALL INDICATIONS NORMAL.
